Advertisement

Mathematische Zeitschrift

, Volume 109, Issue 3, pp 217–238 | Cite as

Eine Identität fünften Grades, der gewisse Isotope von Kompositions-Algebren genügen

  • Holger P. Petersson
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Albert, A. A.: Non-associative algebras I. Ann. Math.43, 685–707 (1942).Google Scholar
  2. 2.
    Jacobson, N.: Composition algebras and their automorphisms. Rend. Circ. Mat. Palermo7, 55–80 (1958).Google Scholar
  3. 3.
    —: Lie algebras. New York and London: Interscience Publishers 1962.Google Scholar
  4. 4.
    Kaplansky, I.: Infinite-dimensional quadratic forms permitting composition. Proc. Amer. Math. Soc.4, 956–960 (1953).Google Scholar
  5. 5.
    Osborn, J. M.: Identities of non-associative algebras. Canad. J. Math.17, 78–92 (1965).Google Scholar
  6. 6.
    Schafer, R. D.: An introduction to non-associative algebras. New York and London: Academic Press 1966.Google Scholar

Copyright information

© Springer-Verlag 1969

Authors and Affiliations

  • Holger P. Petersson
    • 1
    • 2
  1. 1.Mathematisches Institut der UniversitätMünchen 13
  2. 2.The University of IowaIowaUSA

Personalised recommendations